# SDR IPXA2025100200271

- Difficulty date: September 23, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206223
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE AT FRAME 80/82 HAS SEAT TRACK CORRODED, -Y450 DOT 1/018. REMOVED CORROSION IAW SRM 51-22-00 AND AFTER FURTHER EVALUATION FOUND STILL SHOWS UP EXFOLIATED CORROSION. FOUND OUT OF LIMITS IAW SRM 53-10-16.  INSTALLED NEW SEAT TRACK SECTION AND SPLICES IAW SRM 53-10-16-201 PARAGRAPH 4 FIGURE 201 AND SRM 51-40-21 WITH SEALANT.
